Hi. I started with RLS about 10 years ago. It was getting worse with time so 8 years ago i went to my GP. Explained i couldn't sit, sleep, get in the bath, couldn't basically do anything. Then fortunately at the time, my GP understood and researched it, give me a prescription and said try this. I went back a week later and after the tablets (mirapexin) had worked, one at night 0.088 mg, she admitted i was the first person she would try the tablets on. Over the last 8 years I've been back and forwards to the house, increasing my dose as they stopped taking effect. I am currently on 5 x 0.18 my, apparently 4 is the maximum daily dosage. I went back to see a GP as they wouldn't prescribe me any, as they said i was taking too many. He actually prescribed me more and said 3 x a night. That night was unbearable. Went back to go and they then said 4 x daily and give me 2 mg clonnzepam, then reduce to 3 mirapexin after a week. The clonnzepam, absolutely sedated me. I had memory loss, couldn't walk properly, people thought i was drunk. I've had to stop taking them, so i went back to 5 x mirapexin, as i couldn't handle just taking 4 never mind 3. I have very bad side effects too now from the mirapexin. The GP referred me to a neurologist, but he was just corresponding with my GP and advised something stronger than the clonnzepam, if that doesn't work, they are to arrange an appointment. I can't go on any stronger, i work full time and self employed. I have lost alot of income zlready as I've not been able to work. This wasn't explained to me at the time, it was a doperine drug. I've ran out of tablets as my prescription is not being allowed. I am going to have a night from hell. It goes into my shoulders and occasionally my hand. I'm going to my GP tommorow and beg him for the prescription, again having to loose income because of these drugs. I also have side effects from the mirapexin. Over the years they have also tried ropineral, which knocked me out completely too. I don't know what to do, there must be an alternative to get me off these tablets, i can't function with them and certainly not without them. I'm so aggitated ATM, do i phone out of your drs or do i go to casualty. I'm a type 1 diabetic too, which my sugars go high Wen I'm stressed. I hope someone is online who can answer me asap, as all RLS sufferers will know what I'm going through. I'm currently sat on edge of my bed desperate to get some advice.